# SDR COEA2023061509919

- Difficulty date: April 9, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: S55171402200
- Part serial: NA
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 300003  HEAVY CHECK  COE/MAJOR REPAIR: L/H HORIZONTAL STABILIZER UPPER SKIN HAS MULTIPLE DENTS. CORRECTIVE ACTION: REPAIR PER SRAS ES_00216269_01...20736 ISSUE A, DATED 5/26/2023.
